On positive solutions of m-point boundary value problems for p-Laplacian impulsive dynamic equations on time scales


FEN F. , Karaca I. Y.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.46, no.5, pp.723-738, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.1007/s13226-015-0139-2
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.723-738

Abstract

In this paper, we consider a second-order m-point impulsive boundary value problem on time scales. We establish the criteria for the existence of at least two positive solutions of a noneigenvalue problem. Later, we study the existence of at least one positive solution of an eigenvalue problem. We also give two examples to illustrate our results.